# SDR 2012F00147

- Difficulty date: July 23, 2012
- Submitted: August 2, 2012
- Operation: General aviation
- Aircraft: N7138Q
- Make and model: Cessna U206F
- Aircraft serial: U20603074
- Aircraft time: 14,842 hours
- Engine: Cont IO520F
- Engine time: 1,128 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC63197
- Part serial: 20356
- Condition: Cracked
- Location: Nr 5
- Part time: 1,128 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON FIRST RUN UP OF THE DAY PILOT NOTED ACFT RAN ROUGH AND SOUNDED DIFFERENT. MX PERSONAL PERFORMED A VISUAL INSPECTION OF CYLINDERS AND FOUND NR 5 CYLINDER MISSING SEVERAL COOLING FINS AND A HOLE THE SIZE OF A PENCIL IN THE AREA OF THE EXHAUST PORT ON THE TOP OF THE CYLINDER HEAD.  AFTER REMOVING CYLINDER A CRACK WAS NOTED FROM EXHAUST PORT ACROSS TOP SPARK PLUG BOSS TO INJECTOR PORT AND THOUGHT INTAKE PORT.  ON THE INSIDE OF CYLINDER A CRACK PROPAGATED FROM TOP SPARK PLUG BOSS TO BOTH INTAKE AND EXHAUST SEATS.  PN AEC63197, SN 20356-B, PART TT 1127.8,  AD 2004-08-10 ADDRESSES SAME PN CYLINDER BUT LOWER SN THAN EFFECTED PART.
